# SDR ASAA2022060538595

- Difficulty date: June 5, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 50,695 hours, 15,114 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 21C1321
- Condition: Faulty
- Location: Mlg Wheel Well
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD FUEL BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED JUST PRIOR TO DEPARTURE. 8400 LBS IN THE TANK. GROUNDED - YES. REMOVED AND REPLACED LEFT FORWARD BOOST PUMP PRESSURE SWITCH. REF B737-800 AMM 28-42-11 FUEL BOOST PUMP PRESSURE SWITCH OPS TEST GOOD NO LEAKS.
